Sub-acute anterior myocardial infarction due to the disconti
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Acute myocardial infarction (MI) is a common entity in patients due to the atherosclerotic plaque rupture. But there are other susp10cious etiologic reasons that lead to coronary embolism such as intra-cardiac prosthesis, infective endocarditis, mural thrombus or a cardiac tumor. Even if the patient did not use warfarin, the real reason for acute myocardial infarction whether embolism or atherosclerotic plaque ruptures should be revealed in order to decide optimal treatment option. Intravascular ultrasonography and optical coherence computed tomography are very useful to diagnosis so which treatment is the best; thrombolysis, angioplasty or stenting. Previous cases of coronary emboli in association with prosthetic mechanical valves have been reported previously but the treatment is controversial. We present a patient who had a mechanical aortic valve and was admitted to the hospital for a sub-acute anterior ST elevation myocardial infarction due to the discontinuation of warfarin....

http://www.openaccessjournals.com/articles/subacute-anterior-myocardial-infarction-due-to-the-discontinuation-of-warfarin-in-a-patient-with-aortic-valve-prosthesis-what-is-t.html
Like
Comment
Share